Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bleeding after taking abortion pills. Normal?

Hi i am 6 weeks pregnant and had my abortion last night through abortion pills. I started bleeding on the first 4 hrs after taking the pills. I started bleeding and small blood solid came out. Everytime i pee, there is also bleeding for 3 times. but i already stopped bleeding on the 4th time and after i took food. Pls advise if this is normal or if i had successfully aborted the baby?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello there.

Yes bleeding would occur after taking abortion pills. Passage of clots and tissue indicate that the products of conception are being expelled.

To ensure that your abortion was complete, you need to take an ultrasound to see if anything is remaining.
Also bleeding usually stops after abortion is complete, so does the pain and cramping.

Also for complete abortion, it is important that you took the pills in the right dose, time and way.

I hope I have answered your query.

take care.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor